You can view the full text of this article for free using the link below.

Title: A modification of nonlinear feedback controller

Authors: Maysoon M. Aziz; Saad Fawzi Al-Azzawi

Addresses: Department of Mathematics, College of Computer Sciences and Mathematics, University of Mosul, Mosul, 41002, Iraq ' Department of Mathematics, College of Computer Sciences and Mathematics, University of Mosul, Mosul, 41002, Iraq

Abstract: This paper derives new results for the modify of nonlinear feedback controller. The stability results are established using the Lyapunov's second method as a main tool. Since the finding characteristic equations are not required for the modify method, the nonlinear feedback control strategy with this modification is very effective and convenient to realise the chaos control for dynamical systems. Furthermore, modify method is used to overcome some problem in nonlinear feedback controller, which helps to achieve the convergence of dynamics system easily. This proposed method has certain significances for reducing the effort and complexity of controller implementation. Finally, numerical simulations are given to illustrate and verify the results.

Keywords: chaos control; nonlinear feedback control; dynamical system; Lyapunov's second method.

DOI: 10.1504/IJCSM.2021.10036762

International Journal of Computing Science and Mathematics, 2021 Vol.13 No.1, pp.64 - 79

Received: 21 Aug 2019
Accepted: 04 Dec 2019

Published online: 13 Apr 2021 *

Full-text access for editors Access for subscribers Free access Comment on this article